Are there side effects to Boron if you take too much?

Question

I can’t remember, are there side effects to Boron if you take too much? I started by taking 3mg, but didn’t notice anything after a few days, so I upped it to 6mg. What am I supposed to notice, if anything? Is 6mg too much?

in progress 0
Cait 3 years 14 Answers 366 views 0

Answers ( 14 )

  1. Nope…ive taken 30 mg for a long period of time

  2. Does anyone know how many mg would be in a quarter of a tsp?

  3. 1 tsp = 3mg

  4. I've been licking my finger and dipping it in borax, and just taking that much per day.
    Am I taking far too little, should I increase my dose?

  5. Can you show or tell me the boran you are taking & what the benefit/necessity is again? I have severe brain fog/short memory loss right now.. Thanks so very much.

  6. I have been been fairly ill since starting boron/protocol and I suspect it could be detox. I started on 1 tsp borax concentrate per day. I would wait longer before increasing it.

  7. How much water do you mix it with the tsp?

  8. What are the symptoms of too much, too fast?

  9. I ask because I've woken up with headaches the past few days. I'm trying to narrow it down by supplement :/

  10. Borax helped eliminate arthritc pain in my joints and bones… immensely helped my memory my energy levels… My digestion… My ability to find
    My car at the supermarket… To walk into a room abd not forget what I went there for lolz!! I take one teaspoon concentrate daily… Along with rubbing myself down with magnesium oil

    I've taken too much too quickly before.. I had bad hot sweats abd tummy cramping for twenty minutes… nausea and dizziness… It passed… I drank heaps of water and laid on the cold bathroom tiles

  11. I've been taking the borax concentrate for around six months… I tried to increase from a teaspoon of concentrate daily to three teaspoons… Too quick… So there was a period there if around two weeks that my joint pain ramped up and returned very quickly… Soon as I backed off it disappeared again

  12. You can also get dehydrated by taking too many minerals without enough water. This can cause headaches.

  13. Hi im unsure of similar aswel. if doing footbaths every other day with borax would you still have the oral concentrate daily or would that be too much? Will you absorb enough of the daily amount in footbath alone? Or should you have both?

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .